| Model Number |
CI-1600-05 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Paralysis (1997)
| Date of Event |
08/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The recipient reportedly experienced facial paralysis, trigeminal neuralgia and infection.The facial paralysis and trigeminal neuralgia are not believed to be device related.The recipient's device was explanted.Advanced bionics is still in the process of obtaining additional information.When additional information is received, a supplemental report will be submitted.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional Manufacturer Narrative
The recipient reportedly experienced vertigo.The infection reportedly occurred following an otitis event.Advanced bionics considers the investigation into this reportable event as closed.The recipient has healed.The recipient will not be reimplanted.The device passed the external visual inspection and the photographic imaging inspection.System lock was verified.The device passed the electrical tests performed.The device passed the mechanical tests performed.This device was explanted for medical reasons.The device passed the tests performed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.